# SDR USAA2014041000006

- Difficulty date: April 9, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 41,326 hours, 15,212 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160900000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK FLOOR PANEL 231HG IS DELAMINATED BETWEEN FRAME 35.5 & FRAME 35.8.  FABRICATED & INSTALLED NEW FLOOR PANEL IAW IRM 9701 REVISION G.
